Advertisement
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

ok, so I have the mirena iud and i had it for almost a year. about two weeks ago I started to feel stomach spasms when I ate and soon after I will have diarhea. Then I started to have nausea symptoms and abdominal pain. This is my daily routine now! I'm afraid something serious is wrong. ladies can I have y'all advice???
Posted on the NEW CafeMom Mobile
by on Feb. 3, 2013 at 8:32 PM
Replies (11-12):
EmysMom0117
by on Feb. 6, 2013 at 12:03 AM
Well they concluded my bowel was irritated so the iud must of moved out of place. so they're taking it out. I hope that's all it damaged!


Quoting EarlGrayHot:

ANy IUD carries risks of uterine wall damage and I always thought there were better methods.  Do go to a doctor.


Posted on the NEW CafeMom Mobile
SlapItHigh
by on Feb. 6, 2013 at 12:50 AM


So sorry, I hope there is no additional damage.

Quoting EmysMom0117:

Well they concluded my bowel was irritated so the iud must of moved out of place. so they're taking it out. I hope that's all it damaged!


Quoting EarlGrayHot:

ANy IUD carries risks of uterine wall damage and I always thought there were better methods.  Do go to a doctor.




Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)